# SDR AALA201908229006

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 82,979 hours, 10,615 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT BEGINNING OF TAKEOFF ROLL, MAIN GEAR STEERING AMBER EICAS AND A GEAR CONFIGURATION RED WARNING DISPLAYED EICAS MESSAGE. CONTINUED FOR APPROXIMATELY 1000 WITH WARNING ON AND ABORTED TAKEOFF AT APPROXIMATELY 40 KNOTS. MAINTENANCE FOUND LOOSE CONNECTOR AT RIGHT MAIN LANDING GEAR PCA STEER ACT AND TIGHTENED CONNECTOR PER FIM 32-53-02, NO FAULTS FOUND.
